# SDR GLB2008F00007

- Difficulty date: June 18, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT PROPERLY AND AIR RETURNED TO DEPARTURE.  MAINT PERFORMED NUMEROUS GEAR RETRACTIONS AND EXTENSIONS IAW MM 32.00.  NO DEFECTS WERE NOTED.  (K)
